# SDR AWXA0001148

- Difficulty date: December 29, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N165AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23626
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 6545866
- Condition: Broken
- Location: Lt Exhaust
- Part time: 48,552 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT A/C EXHAUST LOUVER MOUNT BRACKETS BROKEN. REMOVED, FABED REPLACEMENT BRACKET, INSTALLED IAW SRM 51-40-02 AND SRM 51-30-01
